# SDR DALA2020010800131

- Difficulty date: May 4, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-211
- Aircraft serial: 8423
- Aircraft time: 4,385 hours, 1,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND DENT IN LT WING INBOARD FLAP LOWER SKIN BETWEEN RIBS 7 AND 8 JUST FWD OF THE AFT SPAR CHORD FLANGE. ZONE 3, CUT OUT DAMAGED AREA PER A321 SRM 57-52-00-300-048. HFEC DAMAGE CONTAINED PER NTM 51-10-08 QC 1969 STARTED DRILLING DOUBLER MATE RIAL PER NOTED SRM, INSTALLED REPAIR DOUBLER PER A321 SRM 57-52-00-300-048
